Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zoloft and Apathy

Posted by MelindaJ on May 22, 1999, at 15:49:48

I've been taking Zoloft (50mg) for about a year now and
in addition to the weight I've gained I've become laid
back to the point of downright apathy about some things.

Has anyone found that a reduction in the medication helps?
I've considered cutting my daily dose in half or taking the
full dose every other day.

Overall, Zoloft has been a very beneficial drug for me - I
just wonder if I should take a break from it for a while.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MelindaJ thread:6389